# SDR DALA2025040902777

- Difficulty date: April 7, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 95,016 hours, 38,701 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Undertorqued
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 685 IN REFERENCE NRC 00007: HANDLE ON PASSENGER DOOR R1, L1 AND L2 OPEN UP DURING PRESSURIZATION TEST AT 4 PSID. CORRECTIVE ACTION: SUMMARY OF NRC 00359: ESCAPE SLIDE COVER WERE REMOVED/INSTALLED PER B757-200 AMM 52-11-02 AND 1L LOWER AFT LATCH CAM WAS ADJUSTED AND TORQUE OF HANDLE AT 1R AND 2L DOOR WERE INCREASED PER B757-200 AMM 52-11-00 ALSO PRESSURIZATION TEST WAS PERFORMED PER B757-200 AMM 05-51-24 NOT POP UP. TEST OK. (0900770)
